# SDR CA971028012

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 204012001015
- Condition: Failed
- Location: M/R Blade
- Component: 212040004005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIE DOWN WAS INSTALLED ON FORWARD AND REAR BLADE OF AIRCRAFT DUE TO HIGH WINDS. TIP CAP FAILED DUE TO FLAPPING CAUSED BY HIGH WINDS THEN FORWARD MAIN ROTOR BLADE CONTACTED WIRE STRIKE KIT, CAUSING DAMAGE TO MAIN ROTOR BLADE.
